MAUDE Adverse Event Report: OMRON HEALTHCARE MANUFACTURING VIETNAM CO., LTD. 5 SERIES CONNECTED UPPER ARM BLOOD PRESSURE MONITOR

OMRON HEALTHCARE MANUFACTURING VIETNAM CO., LTD. 5 SERIES CONNECTED UPPER ARM BLOOD PRESSURE MONITOR
Model Number BP7250
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The consumer reported she received an omron upper arm blood pressure monitor, bp7250, as a gift.The unit was recommended by her doctor.After monitoring her blood pressure for awhile, she sent the results to her doctor.Since they were extremely high readings, her doctor decided to change and adjust her blood pressure medications.The consumer stated that this change in medication resulted in her collapsing and spending 4 days in the hospital to control her blood pressure.She met with her doctor on 2 different occasions after this.She brought in her omron monitor and compared the readings with her doctor's monitor.Her doctor took a reading twice with his unit results averaging 130/70 and the omron device averaging 180/93.Multiple attempts were made by omron to contact the consumer for additional information, but the consumer did not answer.Follow-up calls were made on 1/17/2022, 1/18/2022, 1/19/2022, 1/21/2022, 1/24/2022, and 1/27/2022.
 
Additional Manufacturer Narrative
A postage paid label was sent to retrieve the unit for further investigation.A root cause has not been determined.It has not been confirmed if the device caused or contributed to the reported incident.However, due to the customer reporting hospitalization and receiving medical treatment, this medwatch is being filed.The u.S importer is requesting the manufacturer of the device to further investigate this incident.
 
Additional Manufacturer Narrative
A postage paid label was sent to retrieve the unit for further investigation.A root cause has not been determined.It has not been confirmed if the device caused or contributed to the reported incident.However, due to the customer reporting hospitalization and receiving medical treatment, this medwatch is being filed.The u.S importer is requesting the manufacturer of the device to further investigate this incident.A postage paid label was sent to retrieve the unit for further investigation from importer.The manufacturer reviewed the qa test data/shipping inspection data and complaint history for similar issues.No issue/problem was noted during data reviewed by the manufacturer.The risk analysis document was reviewed and similar risk has been analyzed.As of mar 15, 2022, unit was not returned by consumer to the distributor/manufacturer.The device was not received for evaluation; therefore, a device analysis could not be completed.No further investigation required.
 
Event or Problem Description
The consumer reported she received an omron upper arm blood pressure monitor, bp7250, as a gift.The unit was recommended by her doctor.After monitoring her blood pressure for awhile, she sent the results to her doctor.Since they were extremely high readings, her doctor decided to change and adjust her blood pressure medications.The consumer stated that this change in medication resulted in her collapsing and spending 4 days in the hospital to control her blood pressure.She met with her doctor on 2 different occasions after this.She brought in her omron monitor and compared the readings with her doctor's monitor.Her doctor took a reading twice with his unit results averaging 130/70 and the omron device averaging 180/93.Multiple attempts were made by omron to contact the consumer for additional information, but the consumer did not answer.Follow-up calls were made on (b)(6) 2022.

Brand Name
5 SERIES CONNECTED UPPER ARM BLOOD PRESSURE MONITOR
Common Device Name
BLOOD PRESSURE MONITOR
Manufacturer (Section D)
OMRON HEALTHCARE MANUFACTURING VIETNAM CO., LTD.
no. 28 vsip ii, st. 2,
vietnam-singapore indus. park
hoa phu thu dau mot city, 82000 0
VM  820000
MDR Report Key13387935
Report Number1450057-2022-00001
Device Sequence Number19293434
Product Code DXN
UDI-Device Identifier00073796267254
UDI-Public(01)00073796267254
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
Report Date (Section F) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBP7250
Device Catalogue NumberBP7250
Device Lot Number202106V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/11/2022
Device Age6 MO
Event Location Home
Date Report to Manufacturer01/28/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date03/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA01/28/2022